# SDR DALA2018052103506

- Difficulty date: May 19, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 46,185 hours, 38,004 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CEILING EMERGNECY LIGHT WAS FOUND INOPERATIVE.  FOUND A BROKEN GROUND WIRE.  TERMINATED THE GROUND WIRE IAW SWPM 20-20.  OPS CHECKED GOOD.
